Posted by: MICHELLE | 2009-06-05

ivf using eggdonor

I am 41yrs,my friend is donating me her eggs.The dr put her on minulette for 3weeks &  she had her period being on minulette,Dr put me on estrapause to synchronise mine with hers she had to stop on minulette on 31/05.She went for a scan &  eastrogen was 322 She already had an egg so they did not start stimulation.She now must go on the 19/06 starting lucrin &  then after her period they will start stimulation.I have now off estrapause &  on provera.Dr says need to thin down the lining &  start off fresh.Please let me know if we are doing the right thing.Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Michelle

It appears that you are both following a reasonable protocol and I suggest that you follow the instructions of the fertility specialist.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Dee | 2009-06-10

Your friend should have started with the Lucrin whilst she was on the pill. Otherwise she must scan on Day 2 of her cycle to start the stims, its very unlikely that she would have had an egg on Day 2 already. A estrogen of over 300 indicates ovulation is near so this could not have been taken on Day 2.

As for you, you must get a period first and then start with the estrapause again to build the lining. You will also need a Lucrin depot injection before you get your next period.

Reply to Dee
Posted by: Anonymous | 2009-06-05

Hi there
I hope this will help. I was an eg donor myself, please chat to the staff at Medfem clinic, they' re wonderful helpful people and can answer your questions accordingly. Just ask to speak to one of the nurse co-ordinators and they' ll explain and put your mind at ease. Im sure they wouldn' t mind, if you don' t get any answers here of course.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.